# SDR UIEA2019021983248

- Difficulty date: February 16, 2019
- Submitted: February 19, 2019
- Operation: Air carrier
- Aircraft: N645GT
- Make and model: Boeing 767324
- Aircraft serial: 27393
- Aircraft time: 95,625 hours, 18,337 cycles
- Engine: Ge CF680C2B7F
- System (JASC): 7310 · Engine Fuel Distribution
- Part: Fuel Filter
- Part number: AC9227F40
- Condition: Warning Message
- Location: Rt Engine
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

R ENG FUEL FILT EICAS MSSAGE ON ALL CLIMB SEGMENTS(  R/R / R/H ENGINE FUEL FILTER IAW AMM 73-11-02. OPS NORMAL LEAK CHECK GOOD.  )
